Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Selectors for Borel sets with large sections


Author: Ashok Maitra
Journal: Proc. Amer. Math. Soc. 89 (1983), 705-708
MSC: Primary 54C65; Secondary 28C15, 54H05
DOI: https://doi.org/10.1090/S0002-9939-1983-0719000-7
MathSciNet review: 719000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result asserting the existence of a Borel selector for a Borel set in the product of two Polish spaces. This subsumes a number of results about Borel selectors for Borel sets having large sections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 28C15, 54H05

Retrieve articles in all journals with MSC: 54C65, 28C15, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0719000-7
Keywords: Borel selectors, Borel sets, measure, category
Article copyright: © Copyright 1983 American Mathematical Society